# SDR QXEA200700671

- Difficulty date: April 13, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,231 hours, 33,081 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX  -LAVATORY COMPARTMENT SUPPORT 90 DEGREE ANGLE INSIDE FUSELAGE HAS AREAS OF CORROSION ALONG TOP AND INSIDE EDGE, BETWEEN FS X199 AND X222 AT Z102.  REPAIRED IAW SRM 51-20-11 AND RD8-53-9563.
